The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (714 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 4, 1993, pp. 597–603
DOI: 10.4171/ZAA/545

Published online: 1993-12-31

A Real Inversion Formula for the Laplace Transform

D.-W. Byun[1] and S. Saitoh[2]

(1) Gunma University, Kiryu, Japan
(2) Gunma University, Kiryu, Japan

No abstract available for this article.

Keywords: Bergman-Selberg spaces, real inversion formulas, Laplace transform, reproducing kernels, reproducing kernel Hubert spaces

Byun D.-W., Saitoh S.: A Real Inversion Formula for the Laplace Transform. Z. Anal. Anwend. 12 (1993), 597-603. doi: 10.4171/ZAA/545